MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281212
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2010, this patient underwent an endovascular treatment for an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.A trunk - ipsilateral leg endoprosthesis (pxt281212) was deployed, and its ipsilateral leg was extended by a contralateral leg endoprosthesis (pxc181000).Another contralateral leg endoprosthesis (pxc201400) was deployed as a contralateral limb.As the pxc201400 landed on a tightly curved left common iliac artery, it was reinforced by a cordis palmaz® stent.The final angiography confirmed a type endoleak, which was decided to be monitored and left untreated.The patient tolerated the procedure.(ref.Mpdcase-(b)(4)) on (b)(6) 2015, reintervention was performed to treat a proximal type endoleak.While securing the left renal flow by using a boston scientific express¿ vascular sd as a chimney graft, an aortic extender endoprosthesis was added to the proximal end of the previously implanted pxt281212.The final angiography confirmed no endoleaks.The reporting physician stated that the proximal type i endoleak was predictable as the patients¿ infrarenal neck length was short and the proximal landing zone was shorter than what was required in the ifu.
 
Additional Manufacturer Narrative
Emdr section h6 codes b, c, d updated to reflect results of investigation.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17008916
Report Number2017233-2023-03964
Device Sequence Number7031526
Product Code MIH
UDI-Device Identifier00733132610259
UDI-Public00733132610259
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model NumberPXT281212
Device Catalogue NumberPXT281212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2015
Supplement Date Received by Manufacturer09/17/2015
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale